MathSciNet Relay Station
MathSciNet bibliographic data
MR1976204 35B25 (35B40 35C20 74P15)
Nazarov, Serguei A.; Sokołowski, Jan Asymptotic analysis of shape functionals. J. Math. Pures Appl. (9) 82 (2003), no. 2, 125–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement